# SDR SWAA2023101109337

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 23,295 hours, 11,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LOOSE<[01] SECURED IAW AMM 25-00-00
